Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Tooth removed, pain in face, I have trigeminal neuralgia, prescribed neurontin. What could it be?

I had pain inmy mouth about 2 months ago, so i went to the dentist and had the tooth removed. within 3 weeks of the surgery, i starte dhaving consist pain to my face that felt like electrical shocking going all over in my face. Anything would trigger it: washing my face,sneezing,coughing,eating,and brushing my teeth. I went to follow up with the oral surgeon and he sent me to see a periordontist and he said i had good teeth and i have trigeminal neuralgia. I followup with my doctor today and she started me on neurotin 300mg every night. She also said my crp was normal and my sed rate was 100. what could be going on.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hi,

Thanks for asking the query,

You might be suffering from trigemminal neuralgia as mentioned.
Consult to an Oral Surgeon and get the checkup done.
Take the course of medications given to you.
Avoid any type of anxiety and stress.

Take care!
Answered: Tue, 12 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor